# SDR DHL2000804001

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 1044710
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE LOST OIL QUANTITY.  SHUT DOWN ENGINE PER AOM ABNORMAL PROCEDURES.  REMOVED NR 4 STARTER TO INSPECT DRIVE SHAFT AREA FOR DAMAGE.  FOUND GARLOCK SEAL LEAKING PAST INTERNAL SEAL.  REMOVED AND REPLACED GARLOCK SEAL AND INTERNAL SPACER.  RAN NR 4 ENGINE PER JRH CHAPTER 10-01-01.  NO LEAKS NOTED.
